Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2024 | Published | Journal Article | IST-REx-ID: 10018 | OA
U. Derenthal and F. A. Wilsch, “Integral points on singular del Pezzo surfaces,” Journal of the Institute of Mathematics of Jussieu, vol. 23, no. 3. Cambridge University Press, pp. 1259–1294, 2024.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15338 | OA
T. D. Browning, L. B. Pierce, and D. Schindler, “Generalised quadratic forms over totally real number fields,” Journal of the Institute of Mathematics of Jussieu, vol. 23, no. 6. Cambridge University Press, pp. 2859–2912, 2024.
[Published Version] View | Files available | DOI | arXiv
 

Filters and Search Terms

issn=1474-7480

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed